Journal of the Mathematical Society of Japan

Eine asymptotische Funktionalgleichung f\"ur eine Funktion eines ebenen Halbgitters

von Hans-Jurgen GLAESKE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 253-266.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541110

Digital Object Identifier
doi:10.2969/jmsj/01830253

Mathematical Reviews number (MathSciNet)
MR0201396

Zentralblatt MATH identifier
0147.03101

Subjects
Primary: 10.41
Secondary: 10.20

Citation

Hans-Jurgen GLAESKE, von. Eine asymptotische Funktionalgleichung f\"ur eine Funktion eines ebenen Halbgitters. J. Math. Soc. Japan 18 (1966), no. 3, 253--266. doi:10.2969/jmsj/01830253. https://projecteuclid.org/euclid.jmsj/1260541110


Export citation